# SDR DXTA200702737

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 6,031 hours, 4,718 cycles
- Engine: Pwa PW545A
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GOT A STAB MISCOMPARE LIGHT AND THE HYDRAULIC PRESS LIGHT.  REPLACED ACTUATOR DUE TO EXCESS LEAKAGE IN ACTUATOR IAW 560XL M/M 23-40-00.  OPS AND LEAK CHECK GOOD.
